×

Found 250 Documents (Results 1–100)

100
MathJax

Eigenfunctions of ordinary differential Euler operators. (English. Russian original) Zbl 07283006

J. Math. Sci., New York 252, No. 2, 125-134 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 3-12 (2018).
MSC:  47E05 34L10 34B30
PDF BibTeX XML Cite
Full Text: DOI

The method of Chernoff approximation. (English) Zbl 07238029

Banasiak, Jacek (ed.) et al., Semigroups of operators – theory and applications. Selected papers based on the presentations at the conference, SOTA 2018, Kazimierz Dolny, Poland, September 30 – October 5, 2018. In honour of Jan Kisyński’s 85th birthday. Cham: Springer. Springer Proc. Math. Stat. 325, 19-46 (2020).
MSC:  47-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

Variational methods in nonlinear analysis. With applications in optimization and partial differential equations. (English) Zbl 1443.49001

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-064736-5/pbk; 978-3-11-064738-9/ebook). xxv, 474 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Higher-order Bessel equations integrable in elementary functions. (English. Russian original) Zbl 07123796

J. Math. Sci., New York 241, No. 4, 379-395 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 140, 3-17 (2017).
MSC:  47E05 34L10 34B30
PDF BibTeX XML Cite
Full Text: DOI

Surjectivity of Hadamard type operators on spaces of smooth functions. (English) Zbl 1437.46030

PDF BibTeX XML Cite
Full Text: DOI

Fixed point and nearly \(m\)-dimensional Euler-Lagrange-type additive mappings. (English) Zbl 1402.39014

Daras, Nicholas J. (ed.) et al., Modern discrete mathematics and analysis. With applications in cryptography, information systems and modeling. Cham: Springer (ISBN 978-3-319-74324-0/hbk; 978-3-319-74325-7/ebook). Springer Optimization and Its Applications 131, 235-249 (2018).
MSC:  39B82 47H10
PDF BibTeX XML Cite
Full Text: DOI

Criterion for the solvability of the weighted Cauchy problem for an abstract Euler-Poisson-Darboux equation. (English. Russian original) Zbl 1403.34043

Differ. Equ. 54, No. 5, 622-632 (2018); translation from Differ. Uravn. 54, No. 5, 627-637 (2018).
MSC:  34G10 34A12 47D06
PDF BibTeX XML Cite
Full Text: DOI

Operator Newton polynomials and well-solvable problems for generalized Euler equation. (English. Russian original) Zbl 06688866

Dokl. Math. 94, No. 2, 514-516 (2016); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 470, No. 2, 141-143 (2016).
MSC:  47-XX 35Q31
PDF BibTeX XML Cite
Full Text: DOI

On the Nash-Moser iteration technique. (English) Zbl 1350.58003

Amann, Herbert (ed.) et al., Recent developments of mathematical fluid mechanics. Proceedings of the international conference on mathematical fluid dynamics on the occasion of Yoshihiro Shibata’s 60th birthday, Nara, Japan, March, 5–9, 2013. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0938-2/hbk; 978-3-0348-0939-9/ebook). Advances in Mathematical Fluid Mechanics, 443-457 (2016).
MSC:  58C15 47J07 47J25
PDF BibTeX XML Cite
Full Text: DOI Link

Electricity and magnetism for mathematicians. A guided path from Maxwell’s equations to Yang-Mills. (English) Zbl 1337.78001

Cambridge: Cambridge University Press (ISBN 978-1-107-07820-8/hbk; 978-1-107-43516-2/pbk; 978-1-139-93968-3/ebook). xiv, 282 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

On ratse in Euler’s formula for \(C_0\)-semigroups. (English) Zbl 1321.47097

Holden, Helge (ed.) et al., Spectral analysis, differential equations and mathematical physics: A Festschrift in honor of Fritz Gesztesy’s 60th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-7574-2/hbk). Proceedings of Symposia in Pure Mathematics 87, 133-151 (2013).
MSC:  47D06 65J08 47A60
PDF BibTeX XML Cite
Full Text: arXiv

Periodic solutions to \(O(2)\)-symmetric variational problems: \(O(2)\times S^1\)-equivariant gradient degree approach. (English) Zbl 1222.47084

Leizarowitz, Arie (ed.) et al., Nonlinear analysis and optimization II. Optimization. A conference in celebration of Alex Ioffe’s 70th and Simeon Reich’s 60th birthdays, June 18–24, 2008, Haifa, Israel. Providence, RI: American Mathematical Society (AMS); Ramat-Gan: Bar-Ilan University (ISBN 978-0-8218-4835-7/pbk). Contemporary Mathematics 514; Israel Mathematical Conference Proceedings, 45-84 (2010).
PDF BibTeX XML Cite

A generalization of Mil’shtein’s theorem for stochastic differential equations. (Ukrainian, English) Zbl 1224.60148

Teor. Jmovirn. Mat. Stat. 78, 175-183 (2008); translation in Theory Probab. Math. Stat. 78, 191-199 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Topological characteristics of multi-valued maps and Lipschitzian functionals. (English. Russian original) Zbl 1166.47049

Izv. Math. 72, No. 4, 717-739 (2008); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 72, No. 4, 67-96 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software